Per citar aquest document: http://ddd.uab.cat/record/150701
Scopus: 3 cites, Web of Science: 4 cites,
Periodic solutions of a Galactic potential
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pasca, Daniel (University of Oradea(Romania). Department of Mathematics and Informatics)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2014
Resum: We study analytically the periodic solutions of a Hamiltonian in R^6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.
Resum: We study analytically the periodic solutions of a Hamiltonian in R6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; First order perturbation ; Periodic solutions
Publicat a: Chaos, Solitons and Fractals, Vol. 61 (2014) , p. 38-43, ISSN 0960-0779

DOI: 10.1016/j.chaos.2014.02.005


12 p, 632.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-21



   Favorit i Compartir